본문 바로가기
KERD
논문KCI 등재

A QUADRATICALLY CONVERGENT ITERATIVE METHOD FOR NONLINEAR EQUATIONS

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we propose a simple iterative method for nding a root of a nonlinear equation. It is shown that the new method, which does not require any derivatives, has a quadratic convergence order. In addition, one can nd that a hybrid method combined with the non-iterative method can further improve the convergence rate. To show the efficiency of the presented method we give some numerical examples.

Abstract

In this paper we propose a simple iterative method for nding a root of a nonlinear equation. It is shown that the new method, which does not require any derivatives, has a quadratic convergence order. In addition, one can nd that a hybrid method combined with the non-iterative method can further improve the convergence rate. To show the efficiency of the presented method we give some numerical examples.

참고문헌 (14)

  1. M. Basto, "A new iterative method to compute nonlinear equations", Appl. Math. Comput, 173(1), pp.468~483 (2006)
  2. A. Ben-Israel, "Newton's method with modied functions, Recent developments in opti- mization theory and nonlinear analysis", Contemp. Math, 204, pp.39~50 (1997), Amer. Math. Soc.
  3. J. Chen, "New modied regula falsi method for nonlinear equations", Appl. Math. Comput, 184(2), pp.965~971 (2007)
  4. J. Chen, "On new exponential quadratically convergent iterative formulae", Appl. Math. Comput, 180(1), pp.242~246 (2006)
  5. H. H. H. Homeier, "A modied Newton method for rootnding with cubic convergence", J. Comput. Appl. Math, 157(1), pp.227~230 (2003)
  6. V. Kanwar, "Simple geometric constructions of quadratically and cubically convergent iterative functions to solve nonlinear equations", Numer. Algorithm, 47(1), pp.95~107 (2008)
  7. M. A. Noor, "Two-step iterative methods for nonlinear equa- tions", Appl. Math. Comput, 181(2), pp.1068~1075 (2006)
  8. A. M. Ostrowski, "Solution of Equations and Systems of Equations, Second edition. Pure and Applied Mathematics, Vol. 9" (1966), Academic Press
  9. L. D. Petkovic, "A note on some recent methods for solving nonlinear equations", Appl. Math. Comput, 185(1), pp.368~374 (2007)
  10. 윤병인, "Sigmoid-like functions and root finding methods", APPLIED MATHEMATICS AND COMPUTATION, 204(2), pp.784~793
  11. R. G. Voigt, "Orders of convergence for iterative procedures", SIAM J. Numer. Anal, 8, pp.222~243 (1971)
  12. X. Y. Wu, "An improved regula falsi method with quadratic convergence of both diameter and point for enclosing simple zeros of nonlinear equations", Appl. Math. Comput, 144(2), pp.381~388 (2003)
  13. 윤병인, "A non-iterative method for solving non-linear equations", APPLIED MATHEMATICS AND COMPUTATION, 198(2), pp.691~699
  14. 윤병인, "Iterative methods based on the signum function approach for solving nonlinear equations", NUMERICAL ALGORITHMS, 52(4), pp.649~662

관련 논문AI추천

이 간행물의 다른 논문 (13건)